# SDR DALA2017062705010

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 74,860 hours, 56,786 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, A RT ENGINE FIRE LOOP MESSAGE DISPLAYED.  FOLLOWED QRH, PUT INTO LOOP B. FWD RT ENGINE LOOP A.  REPAIRED A DAMAGED WIRE.
